Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Evans-Krylov theorem


Authors: Luis Caffarelli and Luis Silvestre
Journal: Proc. Amer. Math. Soc. 138 (2010), 263-265
MSC (2000): Primary 35J60
Published electronically: September 4, 2009
MathSciNet review: 2550191
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a short proof of the $ C^{2,\alpha}$ interior estimate for convex fully nonlinear elliptic equations. This result was originally proved by L. C. Evans and N. Krylov. Our proof is based on the ideas from our work on integro-differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60


Additional Information

Luis Caffarelli
Affiliation: Department of Mathematics, University of Texas at Austin, 1 University Station – C1200, Austin, Texas 78712-0257
Email: caffarel@math.utexas.edu

Luis Silvestre
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: luis@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10077-1
PII: S 0002-9939(09)10077-1
Received by editor(s): May 8, 2009
Published electronically: September 4, 2009
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2009 American Mathematical Society